MathSciNet Relay Station
MathSciNet bibliographic data
MR681824 (84c:05034) 05B45 (10E30 20K01 52A45)
Szabó, Sándor Rational tilings by $n$-dimensional crosses. Proc. Amer. Math. Soc. 87 (1983), no. 2, 213–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement